RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 263–267 (Mi zvmmf5926)  

Scientific communications

The stability and asymptotic estimation of the solution of an inverse problem with a small parameter

I. V. Simonov

Moscow

Full text: PDF file (586 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 265–270

Bibliographic databases:

UDC: 518:539.3
MSC: Primary 35R30; Secondary 35B35, 35B40
Received: 14.05.1975

Citation: I. V. Simonov, “The stability and asymptotic estimation of the solution of an inverse problem with a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 263–267; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 265–270

Citation in format AMSBIB
\Bibitem{Sim77}
\by I.~V.~Simonov
\paper The stability and asymptotic estimation of the solution of an inverse problem with a small parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 263--267
\mathnet{http://mi.mathnet.ru/zvmmf5926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487120}
\zmath{https://zbmath.org/?q=an:0354.35079}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 265--270
\crossref{https://doi.org/10.1016/0041-5553(77)90092-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5926
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:66
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020